# SDR FORN201210120001

- Difficulty date: October 4, 2012
- Submitted: October 12, 2012
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Points
- Part number: M3081
- Condition: Separated
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6310
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WITH ONLY 16 HRS OF USE, THE CONTACT POINTER ON THE MAGNETO SEPARATED FROM THE CONTACT POINTS.
